# SDR AALA20101112TUL01

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT CUSP UNDER THE AFT SERVICE DOOR AFT GIRT BAR SUPPORT BRACKET AT STATION 1168.  LEFT CUSP UNDER AFT SERVICE DOOR AFT GIRT BAR SUPPORT BRACKET AT STATION 1168 WAS REPAIRED WITH DOUBLER PER AARD 53-20-00-16.
